# SDR UALA2011093005295

- Difficulty date: September 29, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 35,513 hours, 15,244 cycles
- Engine: Iae V2527A5
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Seal
- Condition: Missing
- Location: Extinguisher
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE EXTINGUISHER MISSING YELLOW SEAL IN AFT CABIN.  SEAL REPLACED BY IAD MM.
